MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCWET0
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Nausea (1970); Dizziness (2194)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient can't tolerate dizziness and nausea.The lens was explanted and replaced with company lens in a secondary procedure.The clinical reason for the explant was goal plano, got plano.Additional information was requested.
 
Additional Manufacturer Narrative
The lens was returned inside a clear plastic bag with a piece of white medical sponge material.Solution was dried on the lens.The optic was cut into two pieces.One optic portion edge was torn and split in two separate areas.The other optic portion was cracked near the optic edge.A power (cylinder and sphere) and resolution recheck could not be conducted due to the lens damage.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A qualified cartridge, handpiece and viscoelastic were used.The root cause cannot be determined for the reported complaint.The lens was cut into two pieces, typical of an insertion and removal.Additional lens damage was observed.Each lens was subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The power and resolution of the returned lens could not be re-evaluated due to the optic damage.The company model 22.0 diopter (1.5 extended depth of focus) lens was removed and replaced with a company model 21.5 lens.Due to the exchange of a vivity edof (extended depth of focus) company model 22.0 diopter lens for a monofocal lens that was also one-half diopter less may suggest that the replacement lens was an improved selection for this patient's vision needs.Information was provided on the completed questionnaire that in the surgeon's opinion, the cause of the event was "due to previous lasik".The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23896159
Report Number1119421-2025-03240
Device Sequence Number4619373
Product Code POE
UDI-Device Identifier00380652405812
UDI-Public(01)00380652405812(17)261129(11)221201(10)15541038
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET0
Device Lot Number15541038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/26/2025
Date Device Manufactured12/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II IOL, CARTRIDGE B; MONARCH III IOL, INJECTOR; PROVISC OVD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown